# SDR DALA2024052105405

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,930 hours, 25,920 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Condition: Burned
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SHIP 6821 BURNT ELECTRICAL SMELL FLYING THRU WEATHER/THUNDERSTORMS. CORRECTIVE ACTION: FOUND PARKING BRAKE LIGHT ASSY INOP W/ CIRCUIT BOARD BURNT. REMOVED PARKING BRAKE LIGHT ASSY. INSTALLED PARKING BRAKE LIGHT ASSY REF B757 WDM 32-44-11, NO DEFECTS AT THIS TIME. (5607250)
